# SDR MWEA981140

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 99115243
- Condition: Cracked
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED SHEAR CLIP AT STATION 237 BETWEEN L17 LEFT AND L18 LEFT.  MTC FABRICATED AND INSTALLED SHEAR CLIP.
